Extended Ho-Kalman algorithm for systems represented in generalized orthonormal bases.

Z Szabó, PSC Heuberger, J Bokor, PMJ van den Hof

    Research output: Contribution to journalArticleScientificpeer-review

    11 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)1809-1818
    Number of pages10
    JournalAutomatica
    Volume36
    Issue number12
    Publication statusPublished - 2000

    Keywords

    • ZX Int.klas.verslagjaar < 2002

    Cite this

    Szabó, Z., Heuberger, PSC., Bokor, J., & van den Hof, PMJ. (2000). Extended Ho-Kalman algorithm for systems represented in generalized orthonormal bases. Automatica, 36(12), 1809-1818.